# SDR MALA020570

- Difficulty date: September 19, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Faulty
- Location: De-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DE-ICE TEST FAILED ON FLIGHT 3027, STAB INBOARD & OUTBOARD LIGHTS FAIL TO ILLUMINATE.  A/C RETURNED TO GATE.  MAINTENANCE REPLACED DE-ICE EJECTOR VALVE IAW CHAP 30.
